# SDR SIMA201014408

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 20,489 hours, 18,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR FLIGHT 4487 FOUND THE LEFT OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB IAW 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
